[Home ] [Archive]    
:: Volume 14, Issue 1 (9-2017) ::
JSRI 2017, 14(1): 1-18 Back to browse issues page
Bayesian Test of Different Association Structures in Two-Way Contingency Tables
Zahra Saberi *
, z-saberi@cc.iut.ac.ir
Abstract:   (3141 Views)
 Bayesian methods for exact small-sample analysis with categorical data in $Itimes J$ contingency tables are considered. Different structures of association are defined and tested concerning log odds ratios in these tables with fixed row margins. The conditional distribution of sufficient statistics for interesting parameters conditional on the sufficient statistics of other nuisance parameters in the model is obtained and used to eliminate the effect of nuisance parameters. The resulting distribution for the table is Fisher's multivariate noncentral hypergeometric distribution. For Bayesian approach, although computation under this distribution is complicated, a common Bayesian model is considered. Bayes factor is used as a measure of evidence for Bayesian testing of different association structures. The performance of our testing Bayesian approach is compared with that of the classical corrected likelihood ratio test by some simulation studies. Also the Bayesian test of “homogenous association” is applied on a real data set.

Keywords: Bayes factor, homogenous association, small-sample
Full-Text [PDF 200 kb]   (1361 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/04/6 | Accepted: 2017/07/1 | Published: 2017/09/24
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Saberi Z. Bayesian Test of Different Association Structures in Two-Way Contingency Tables. JSRI. 2017; 14 (1) :1-18
URL: http://jsri.srtc.ac.ir/article-1-251-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 14, Issue 1 (9-2017) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.04 seconds with 29 queries by YEKTAWEB 4447